FIND A STORE NEAR YOU
Newsletter
All Categories
null

Nurofen for Children 5-12yrs 200ml Strawberry

General Information
Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively provide relief from teething pain, tooth aches, earaches, sore throats, headaches, minor aches, sprains and strains and cold and flu symptoms.
Warnings
Do Not Use:
• In children under 3 months of age.
• In children who have stomach ulcers or other stomach disorders.
• In children who have kidney, liver or heart problems.
• In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.

$22.99
null
null

Pharmacy Choice Paracetamol Infant Drops (1 month - 2 years) 20mL

$ 3.99
null

Pharmacy Choice Ibuprofen Children's Suspension (6 months to 12 years) 200mL

$ 9.99
null

Nurofen Zavance 24 Caplets

$ 6.99
null

Nurofen Zavance 48 Caplets

$ 12.99
null

Pharmacy Choice Paracetamol Infant Drops (1 month - 2 years) 20mL

$ 3.99
null

Pharmacy Choice Ibuprofen Children's Suspension (6 months to 12 years) 200mL

$ 9.99
null

Nurofen Zavance 24 Caplets

$ 6.99
null

Nurofen Zavance 48 Caplets

$ 12.99